# SDR TAOA039716

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 649766442
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6510 - BOS-LGA - RIGHT AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  FOUND CARGO DOOR CONDUIT AND WIRES BROKEN.  REPLACED CONDUIT AND REPAIRED WIRES.  OPERATION CHECKED OK IAW MM 33-50.  (M)
